# SDR AMWA9

- Difficulty date: February 12, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 15,441 hours, 21,503 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SERVICE INSPECTION MAINTENANCE FOUND THE LEFT AND RIGHT LOWER SPAR CAP BEHIND THE NACELLE INNER FEN WAS CHAFED.  BLENDED, ALODINED AND PRIMED BOTH OF THE LOWER WING SPAR CAP IN ACCORDANCE WITH RAYTHEON FIELD REPAIR. REFERENCE NUMBER JV/0215-03. NO TEARDOWN REPORT WILL BE REQUIRED.
